BibTeX record: journals/amc/ZhangY08a

download as .bib file

@article{DBLP:journals/amc/ZhangY08a,
  author    = {Dongmei Zhang and
               Li Yu},
  title     = {Equivalence of some stability criteria for linear time-delay systems},
  journal   = {Applied Mathematics and Computation},
  year      = {2008},
  volume    = {202},
  number    = {1},
  pages     = {395--400},
  url       = {http://dx.doi.org/10.1016/j.amc.2007.12.021},
  doi       = {10.1016/j.amc.2007.12.021},
  timestamp = {Sun, 26 Oct 2014 04:54:14 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/amc/ZhangY08a},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}